Important note : A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED BEFORE THIS ITEM CAN BE SHIPPED

Painstop For Children Day-Time Pain Reliever 200ml

Drug Name:
Paracetamol and Codeine
SKU:
728551
Important note: A valid Australian prescription is required before this item can be shipped
Not sure which price to select? Learn more
Our Price $0.00

Description

Painstop® Day-Time for children combines Paracetamol and Codeine to provide more effective relief of moderate to strong pain when paracetamol or ibuprofen alone is not sufficient.

When a child is in pain you need to quickly and effectively:

  • Remove/treat the cause
  • Give pain relief medication

 

Painstop Day-Time is the only product available at pharmacies for moderate to strong pain in children over 12months of age

 

 Benefits

  • Combination of Paracetamol and Codeine for moderate to strong pain
  • Fast acting
  • Alcohol free
  • Colourant free
  • Sugar free
  • Gluten free
  • Contains measuring cup

 

Indications

Painstop Day-Time is for the temporary relief of pain from:

  • Dental conditions
  • Minor burns
  • Acute earache
  • Minor burns
  • Fractures
  • Soft tissue injury
  • Surgical procedures

 

Directions

Take 6 hourly, or as prescribed.  Keep to the recommended dose

Select the correct dose from below based on age and average weight

Dosage based on age & average weight:

 

Age

Ave weight

Dose

1-2 yrs

10-12kg

5-6mL

2-3 yrs

12-14kg

6-7mL

3-4 yrs

14-16kg

7-9mL

4-5 yrs

16-18kg

9-10mL

5-6 yrs

18-20kg

10-11mL

6-7 yrs

20-22kg

11-12mL

7-8 yrs

22-24kg

12-13mL

8-9yrs

25-28kg

13-15mL

9-10 yrs

28-32kg

15mL

 

For doses for ages and body weights out of this range, contact your doctor.

 

Active Ingredients

Each 5mL of oral liquid contains Paracetamol 120mg

Codeine Phosphate 5mg

 

Size

Available in 100mL & 200mL

Plastic bottle

Flavour

Tutti Frutti

Precautions

DO NOT ADMINISTER:

  • To infants under 12 months of age
  • More than 4 doses within a 24 hour period
  • For longer than 48 hours at a time unless advised to do so by a doctor
  • With any other products containing paracetamol unless instructed to do so by a doctor

 

If an overdose is taken or suspected: ring the Poisons Information Centre (Australia 131 126, New Zealand 0800 764 766) or go to a hospital straight away even if the patient is well because of the risk of delayed, serious liver damage.

If you feel drowsy, do not drive or operate machinery. Avoid alcohol. Drink fluids as Codeine Phosphate may cause constipation.

 

Storage

Store below 25°C.

Protect from light

Slight discolouration of the liquid may occur over time

 
Note: Private, PBS and our prices are available to the general public. Concession and Safety Net prices are only available to people with the appropriate concession or Safety Net cards.

See Prescription for more details

Coming Soon